Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 330528

Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation


Marušić, Sanja
Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation // Mathematical communications, 12 (2007), 1; 95-100 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 330528 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation

Autori
Marušić, Sanja

Izvornik
Mathematical communications (1331-0623) 12 (2007), 1; 95-100

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
compressible Reynolds equation; existence of weak solution; uniqueness; non regularity of the pressure

Sažetak
In this paper we construct the solution of the Dirichlet problem for mono-dimensional compressible Reynolds equation and we prove it's uniqueness. The solution is smooth, if the total mass of the fluid is sufficiently large, but it is not regular if the total mass is insufficient. The reason for such deterioration of the solution is vacuum that appears in part of the domain.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-0372787-2797 - Asimptotičke metode u mehanici kontinuuma (Marušić-Paloka, Eduard, MZOS ) ( POIROT)
135-0372787-2819 - Matematički modeli u mehanici fluida (Ivanković, Božidar, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb,
Fakultet prometnih znanosti, Zagreb

Profili:

Avatar Url Sanja Marušić (autor)


Citiraj ovu publikaciju

Marušić, Sanja
Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation // Mathematical communications, 12 (2007), 1; 95-100 (podatak o recenziji nije dostupan, članak, znanstveni)
Marušić, S. (2007) Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation. Mathematical communications, 12 (1), 95-100.
@article{article, author = {Maru\v{s}i\'{c}, S.}, year = {2007}, pages = {95-100}, keywords = {compressible Reynolds equation, existence of weak solution, uniqueness, non regularity of the pressure}, journal = {Mathematical communications}, volume = {12}, number = {1}, issn = {1331-0623}, title = {Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation}, keyword = {compressible Reynolds equation, existence of weak solution, uniqueness, non regularity of the pressure} }
@article{article, author = {Maru\v{s}i\'{c}, S.}, year = {2007}, pages = {95-100}, keywords = {compressible Reynolds equation, existence of weak solution, uniqueness, non regularity of the pressure}, journal = {Mathematical communications}, volume = {12}, number = {1}, issn = {1331-0623}, title = {Existence, uniqueness and non-regularity of the solution to the Neumann problem for the mono-dimensional compressible Reynolds equation}, keyword = {compressible Reynolds equation, existence of weak solution, uniqueness, non regularity of the pressure} }

Uključenost u ostale bibliografske baze podataka:


  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font